# SDR CALA2017111104021

- Difficulty date: November 4, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,527 hours, 29,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 05348004320601
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL IS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-72-11-911-001.  RESTORED SURFACE PROTECTION IAW SRM 51-75-12-001.
